Stochastic dynamics of quantum-mechanical systems

Sudarshan, E. C. G. ; Mathews, P. M. ; Rau, Jayaseetha (1961) Stochastic dynamics of quantum-mechanical systems Physical Review, 121 (3). pp. 920-924. ISSN 0031-899X

Full text not available from this repository.

Official URL:

Related URL:


The most general dynamical law for a quantum mechanical system with a finite number of levels is formulated. A fundamental role is played by the so-called "dynamical matrix" whose properties are stated in a sequence of theorems. A necessary and sufficient criterion for distinguishing dynamical matrices corresponding to a Hamiltonian time-dependence is formulated. The non-Hamiltonian case is discussed in detail and the application to paramagnetic relaxation is outlined.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:20511
Deposited On:20 Nov 2010 14:24
Last Modified:06 Jun 2011 11:26

Repository Staff Only: item control page